MathSciNet Relay Station
MathSciNet bibliographic data
MR735531 (85f:11030) 11F11 (11N37)
Elliott, P. D. T. A.; Moreno, C. J.; Shahidi, F. On the absolute value of Ramanujan's $\tau $-function. Math. Ann. 266 (1984), no. 4, 507–511.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement